# SDR ASAA11510215

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,973 hours, 5,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8890
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 18,975 hours, 5,909 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK OVHD AND AIR CONDITIONING MC LIGHTS ILLUMINATED ON RECALL.  REPLACED RT TEMP CONTROL VALVE PER AMM 21 51 10 BITE TEST GOOD OPS CHECK GOOD, LEAK CHECK GOOD.
